# SDR BMAC07003

- Difficulty date: April 23, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N539PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 741
- Engine: Garrtt TPE33110UG
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1379007D442
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, BRAKES AND STEERING FOUND TO BE VERY SLUGGISH AND BOTH HYD PUMPS INDICATED NEAR ZERO, APPROX. 100 PSI. TAXI TO GATE WITH NO FURTHER INCIDENT. MAINT FOUND HYD SUPPLY PIPE IN RT IB WING CHAFED.  REPLACED PIPE AND ARE REPLACING BOTH HYD PUMPS DUE TO POSSIBLE CAVITATION.  NOTE: JOB IS NOT COMPLETE AT THIS TIME.
